ANADIN TABLETS

Size Guide

€2,95

4 items left

Product Title

Short Summary description of product

A dual action formula recommended for the relief of: Headache, Period Pain, Dental Pain, Rheumatic Pain, Symptoms of Colds and Flu. The active ingredient aspirin works to provide targeted pain relief as well as reducing fever and inflammation. Also formulated with caffeine which boosts the pain relieving effect of aspirin


  • Adults: Take 2 tablets every 4 hours as required. Do not take more than 12 tablets in 24 hours.
    Keep out of reach and sight of children. Please read accompanying instructions carefully before using this product. Only use this product as intended, in the event of misuse, seek medical advice. Do not exceed the recommended dose. OTC


  • Each film-coated tablet contains: Aspirin 325mg Caffeine 15mg Quinine 1mgPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPPP